The Aesthetics of Ambiguity in Accounting

S Davie

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)228-253
    Number of pages26
    JournalThe Journal of Pacific Studies
    Volume23
    Publication statusPublished - 2000

    Cite this

    Davie, S. / The Aesthetics of Ambiguity in Accounting. In: The Journal of Pacific Studies. 2000 ; Vol. 23. pp. 228-253.
    @article{d8f7ee5fc76546c8999119435ef0c1ad,
    title = "The Aesthetics of Ambiguity in Accounting",
    author = "S Davie",
    year = "2000",
    language = "English",
    volume = "23",
    pages = "228--253",
    journal = "The Journal of Pacific Studies",
    issn = "0022-3344",
    publisher = "Taylor & Francis",

    }

    The Aesthetics of Ambiguity in Accounting. / Davie, S.

    In: The Journal of Pacific Studies, Vol. 23, 2000, p. 228-253.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - The Aesthetics of Ambiguity in Accounting

    AU - Davie, S

    PY - 2000

    Y1 - 2000

    M3 - Article

    VL - 23

    SP - 228

    EP - 253

    JO - The Journal of Pacific Studies

    JF - The Journal of Pacific Studies

    SN - 0022-3344

    ER -